# SDR 2002F00449

- Difficulty date: February 22, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 658702228
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT MLG TRUNNION SUPPORT FITTING CRACKED.  (M)
